Skip to Main Content
Have library access? Log in through your library

Mathematics of Computation

Vol. 81, No. 279, JULY 2012

https://www.jstor.org/stable/i23267882

Table of Contents

  1. Front Matter
    https://www.jstor.org/stable/23268040
  2. FINITE ELEMENT METHODS FOR THE DISPLACEMENT OBSTACLE PROBLEM OF CLAMPED PLATES (pp. 1247-1262)
    SUSANNE C. BRENNER, LI-YENG SUNG and YI ZHANG
    https://www.jstor.org/stable/23268041
  3. CONVERGENCE ANALYSIS OF VARIATIONAL AND NON-VARIATIONAL MULTIGRID ALGORITHMS FOR THE LAPLACE-BELTRAMI OPERATOR (pp. 1263-1288)
    ANDREA BONITO and JOSEPH E. PASCIAK
    https://www.jstor.org/stable/23268042
  4. POLYNOMIAL EXTENSION OPERATORS. PART III (pp. 1289-1326)
    L. DEMKOWICZ, J. GOPALAKRISHNAN and J. SCHÖBERL
    https://www.jstor.org/stable/23268043
  5. CONDITIONS FOR SUPERCONVERGENCE OF HDG METHODS FOR SECOND-ORDER ELLIPTIC PROBLEMS (pp. 1327-1353)
    BERNARDO COCKBURN, WEIFENG QIU and KE SHI
    https://www.jstor.org/stable/23268044
  6. NUMERICAL IDENTIFICATION OF A ROBIN COEFFICIENT IN PARABOLIC PROBLEMS (pp. 1369-1398)
    BANGTI JIN and XILIANG LU
    https://www.jstor.org/stable/23268046
  7. MULTILEVEL PRECONDITIONING FOR THE FINITE VOLUME METHOD (pp. 1399-1428)
    YONGHAI LI, SHI SHU, YUESHENG XU and QINGSONG ZOU
    https://www.jstor.org/stable/23268047
  8. CONVERGENCE OF A FINITE VOLUME SCHEME FOR THE CONVECTION-DIFFUSION EQUATION WITH L 1 DATA (pp. 1429-1454)
    T. GALLOUËT, A. LARCHER and J. C. LATCHÉ
    https://www.jstor.org/stable/23268048
  9. FAST WAVE COMPUTATION VIA FOURIER INTEGRAL OPERATORS (pp. 1455-1486)
    LAURENT DEMANET and LEXING YING
    https://www.jstor.org/stable/23268049
  10. PERTURBATION ANALYSIS OF THE QR FACTOR R IN THE CONTEXT OF LLL LATTICE BASIS REDUCTION (pp. 1487-1511)
    XIAO-WEN CHANG, DAMIEN STEHLÉ and GILLES VILLARD
    https://www.jstor.org/stable/23268050
  11. THE CUBIC SPHERICAL OPTIMIZATION PROBLEMS (pp. 1513-1525)
    XINZHEN ZHANG, LIQUN QI and YINYU YE
    https://www.jstor.org/stable/23268051
  12. MULTISTEP ε—ALGORITHM, SHANKS' TRANSFORMATION, AND THE LOTKA—VOLTERRA SYSTEM BY HIROTA'S METHOD (pp. 1527-1549)
    CLAUDE BREZINSKI, YI HE, XING-BIAO HU, MICHELA REDIVO-ZAGLIA and JIAN-QING SUN
    https://www.jstor.org/stable/23268052
  13. FUNCTION SPACES FOR CONDITIONALLY POSITIVE DEFINITE OPERATOR-VALUED KERNELS (pp. 1551-1569)
    GEORG BERSCHNEIDER, WOLFGANG ZU CASTELL and STEFAN J. SCHRÖDL
    https://www.jstor.org/stable/23268053
  14. THE DISTANCE TO AN IRREDUCIBLE POLYNOMIAL, II (pp. 1571-1585)
    MICHAEL FILASETA and MICHAEL J. MOSSINGHOFF
    https://www.jstor.org/stable/23268054
  15. COMPUTING THE TORSION POINTS OF A VARIETY DEFINED BY LACUNARY POLYNOMIALS (pp. 1587-1607)
    LOUIS LEROUX
    https://www.jstor.org/stable/23268055
  16. THE FROBENIUS PROBLEM FOR NUMERICAL SEMIGROUPS WITH EMBEDDING DIMENSION EQUAL TO THREE (pp. 1609-1617)
    AURELIANO M. ROBLES-PÉREZ and JOSÉ CARLOS ROSALES
    https://www.jstor.org/stable/23268056
  17. A NORMAL FORM FOR DEFINITE QUADRATIC FORMS OVER 𝔽 q [t] (pp. 1619-1634)
    MARKUS KIRSCHMER
    https://www.jstor.org/stable/23268057
  18. LOCAL SOLUBILITY AND HEIGHT BOUNDS FOR COVERINGS OF ELLIPTIC CURVES (pp. 1635-1662)
    T. A. FISHER and G. F. SILLS
    https://www.jstor.org/stable/23268058
  19. CONSTRUCTING IRREDUCIBLE POLYNOMIALS OVER FINITE FIELDS (pp. 1663-1668)
    SAN LING, ENVER OZDEMIR and CHAOPING XING
    https://www.jstor.org/stable/23268059
  20. GRAM LINES AND THE AVERAGE OF THE REAL PART OF THE RIEMANN ZETA FUNCTION (pp. 1669-1679)
    KEVIN A. BROUGHAN and A. ROSS BARNETT
    https://www.jstor.org/stable/23268060
  21. ASYMPTOTIC ESTIMATES FOR APOSTOL-BERNOULLI AND APOSTOL-EULER POLYNOMIALS (pp. 1707-1722)
    LUIS M. NAVAS, FRANCISCO J. RUIZ and JUAN L. VARONA
    https://www.jstor.org/stable/23268062
  22. THE ZETA FUNCTION ON THE CRITICAL LINE: NUMERICAL EVIDENCE FOR MOMENTS AND RANDOM MATRIX THEORY MODELS (pp. 1723-1752)
    GHAITH A. HIARY and ANDREW M. ODLYZKO
    https://www.jstor.org/stable/23268063
  23. SIEVE METHODS FOR ODD PERFECT NUMBERS (pp. 1753-1776)
    S. ADAM FLETCHER, PACE P. NIELSEN and PASCAL OCHEM
    https://www.jstor.org/stable/23268064
  24. THE LEAST INERT PRIME IN A REAL QUADRATIC FIELD (pp. 1777-1797)
    ENRIQUE TREVIÑO
    https://www.jstor.org/stable/23268065
  25. REDUCTION OF BIVARIATE POLYNOMIALS FROM CONVEX-DENSE TO DENSE, WITH APPLICATION TO FACTORIZATIONS (pp. 1799-1821)
    JÉRÉMY BERTHOMIEU and GRÉGOIRE LECERF
    https://www.jstor.org/stable/23268066
  26. ARITHMETIC (1;e)-CURVES AND BELYĬ MAPS (pp. 1823-1855)
    JEROEN SIJSLING
    https://www.jstor.org/stable/23268067
  27. COMBINATORICS OF CREMONA MONOMIAL MAPS (pp. 1857-1867)
    ARON SIMIS and RAFAEL H. VILLARREAL
    https://www.jstor.org/stable/23268068
  28. ODD PERFECT NUMBERS ARE GREATER THAN 10 1500 (pp. 1869-1877)
    PASCAL OCHEM and MICHAËL RAO
    https://www.jstor.org/stable/23268069
  29. Back Matter
    https://www.jstor.org/stable/23268070